# SDR PCSA2011072201

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Aircraft time: 61,258 hours, 47,272 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: BACH8C08NN0290
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 12000FT B-SYSTEM 2 PUMP LOW PRESS LIGHT FLICKERED FOLLOWED BY A-SYSTEM FLUID DECREASING TO 2.5 GALLONS AND B-SYSTEM FLUID DECREASING TO 0.  APPROPRIATE CHECKLIST INITIATED AND RETURNED TO BASE WITHOUT INCIDENT.  AN EMERGENCY WAS NOT DECLARED.  MAINTENANCE REPLACED THE RUPTURED B-SYSTEM NR 2 HYDRAULIC PUMP PRESSURE LINE, SERVICED THE HYDRAULIC SYSTEMS AND PERFORMED AN OPERATIONAL AND LEAK CHECK.
